Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CARINENA, José F")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 23 of 23

  • Page / 1

Export

Selection :

  • and

Feynman problem in the noncommutative caseCARINENA, José F; FIGUEROA, Héctor.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 14, pp 3763-3769, issn 0305-4470, 7 p.Article

Lie families: theory and applicationsCARINENA, José F; GRABOWSKI, Janusz; DE LUCAS, Javier et al.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 30, issn 1751-8113, 305201.1-305201.18Article

The quantum harmonic oscillator on the sphere and the hyperbolic plane : κ-dependent formalism, polar coordinates, and hypergeometric functionsCARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2007, Vol 48, Num 10, issn 0022-2488, 102106.1-102106.13Article

Lagrangian formalism for nonlinear second-order Riccati systems : One-dimensional integrability and two-dimensional superintegrabilityCARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2005, Vol 46, Num 6, pp 062703.1-062703.18, issn 0022-2488Article

Curvature-dependent formalism, Schrodinger equation and energy levels for the harmonic oscillator on three-dimensional spherical and hyperbolic spacesCARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 26, issn 1751-8113, 265303.1-265303.14Article

Gauge equivalence and conserved quantities for Lagrangian systems on Lie algebroidsCARINENA, José F; RODRIGUEZ-OLMOS, Miguel.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 26, issn 1751-8113, 265209.1-265209.14Article

A geometric approach to a generalized virial theoremCARINENA, José F; FALCETO, Fernando; RANADA, Manuel F et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 39, issn 1751-8113, 395210.1-395210.19Article

A geometric approach to the Gibbs-Appell equations in Lagrangian mechanicsCARINENA, José F; FERNANDEZ-NUNEZ, José.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 50, issn 1751-8113, 505205.1-505205.21Article

The harmonic oscillator on Riemannian and Lorentzian configuration spaces of constant curvatureCARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2008, Vol 49, Num 3, issn 0022-2488, 032703.1-032703.27Article

Quasi-Hamiltonian structure and Hojman constructionCARINENA, José F; GUHA, Partha; RANADA, Manuel F et al.Journal of mathematical analysis and applications. 2007, Vol 332, Num 2, pp 975-988, issn 0022-247X, 14 p.Article

Central potentials on spaces of constant curvature : The Kepler problem on the two-dimensional sphere S2 and the hyperbolic plane H2CARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2005, Vol 46, Num 5, pp 052702.1-052702.25, issn 0022-2488Article

The quantum free particle on spherical and hyperbolic spaces: A curvature dependent approachCARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2011, Vol 52, Num 7, issn 0022-2488, 072104.1-072104.21Article

Quasi-Lie schemes: theory and applicationsCARINENA, José F; GRABOWSKI, Janusz; DE LUCAS, Javier et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 33, issn 1751-8113, 335206.1-335206.20Article

Hamiltonian and quasi-Hamiltonian systems, Nambu-Poisson structures and symmetriesCARINENA, José F; GUHA, Partha; RANADA, Manuel F et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 33, issn 1751-8113, 335209.1-335209.11Article

The inverse of a singular linear transformation and some applications in constrained mechanicsCARINENA, José F; FERNANDEZ-NUNEZ, Jose.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 34, pp 10755-10771, issn 0305-4470, 17 p.Article

The quantum free particle on spherical and hyperbolic spaces: A curvature dependent approach. IICARINENA, José F; RANADA, Manuel F; SANTANDER, Mariano et al.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 102109.1-102109.19Article

Courant algebroid and Lie bialgebroid contractionsCARINENA, José F; GRABOWSKI, Janusz; MARMO, Giuseppe et al.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 19, pp 5189-5202, issn 0305-4470, 14 p.Article

Quasi-Lie schemes and Emden-Fowler equationsCARINENA, José F; LEACH, P. G. L; DE LUCAS, Javier et al.Journal of mathematical physics. 2009, Vol 50, Num 10, issn 0022-2488, 103515.1-103515.21Article

Internal deformation of Lie algebroids and symplectic realizationsCARINENA, José F; NUNES DA COSTA, Joana M; SANTOS, Patricia et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 22, pp 6897-6918, issn 0305-4470, 22 p.Article

Quasi-coordinates from the point of view of Lie algebroid structuresCARINENA, José F; NUNES DA COSTA, Joana M; SANTOS, Patricia S et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 33, pp 10031-10048, issn 1751-8113, 18 p.Article

The transfer matrix: A geometrical perspectiveSANCHEZ-SOTO, Luis L; MONZON, Juan J; BARRIUSO, Alberto G et al.Physics reports. 2012, Vol 513, Num 4, pp 191-227, issn 0370-1573, 37 p.Article

Vector-like representation of one-dimensional scatteringSNCHEZ-S.OTO, Fluis L; CARINENA, José F; BARRIUSO, Alberto G et al.European journal of physics. 2005, Vol 26, Num 3, pp 469-480, issn 0143-0807, 12 p.Article

Vectorlike representation of multilayersBARRIUSO, Alberto G; MONZON, Juan J; SANCHEZ-SOTO, Luis L et al.Journal of the Optical Society of America. A, Optics, image science, and vision (Print). 2004, Vol 21, Num 12, pp 2386-2391, issn 1084-7529, 6 p.Article

  • Page / 1